# SDR 20000505SH027

- Difficulty date: April 7, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N4350G
- Make and model: Piper PA-28-181
- Aircraft serial: 288490058
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510212
- Part serial: 6691723
- Condition: Broken
- Location: Exhaust Valve
- Part time: 586 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE BROKE ON FINAL APPROACH. (X)
